Eine Anwendung der Fareyschen Reihen.

Nicolaus Ogloblin

Jahresbericht der Deutschen Mathematiker-Vereinigung (1929)

  • Volume: 38, page 49-53
  • ISSN: 0012-0456; 1869-7135

How to cite


Ogloblin, Nicolaus. "Eine Anwendung der Fareyschen Reihen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 38 (1929): 49-53. <http://eudml.org/doc/145817>.

author = {Ogloblin, Nicolaus},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {49-53},
title = {Eine Anwendung der Fareyschen Reihen.},
url = {http://eudml.org/doc/145817},
volume = {38},
year = {1929},

AU - Ogloblin, Nicolaus
TI - Eine Anwendung der Fareyschen Reihen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1929
VL - 38
SP - 49
EP - 53
UR - http://eudml.org/doc/145817
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.